It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 12 of 12 for strattera dilated. (0.003 seconds)


... It is a myotic used for gluacoma. That would explain why your eyes dilated on the Strattera and caused the pain. Or was the pilocarpine prescribed to counteract the side effect of the dilation? ... (9 replies)
... After waiting a week for the side effects to disappear, my doc put me on Strattera. I'm on day two of Strattera and plan to throw out this medication due to the extreme side effects I've had since this morning. ... (12 replies)
... Im 16 and was on strattera for about 2 months.My doctor noticed that I had dilated pupils. I didnt know if it was because of my strattera, or if it was interacting with my acne medication accutane. ... (9 replies)

... out called strattera. So we are back on meds and waiting to see what they will do this time. Took his first dose saturday morning. Within one hour his eyes were dilated and he was very tired. His face was like a blank stare. That worried me. ... (7 replies)
Straterra
Feb 2, 2003
... In clinical trials, Strattera use was associated with an increased risk of mydriasis and therefore its use is not recommended in pateints with narrow angle glaucoma. ... (152 replies)
Straterra
Mar 29, 2003
... I sat in his class and observed how hard he was trying and how hard he struggled. We decided to give my son Strattera since his education was at risk. I expected to see results within one to two weeks. We saw results the first day. ... (68 replies)
... one hours after my dosage. To get up at six AM, I take my Strattera at nine AM. Now I sleep through the night and I pop out of bed in the morning. Getting up used to be a HUGE issue for me, so this is helpful. ... (128 replies)
... ch aches. He's typically not one to complain about anything. He's a pretty healthy child. Everynight this week he has had a headache and his pupils seem slightly dilated when he's complaining. I'm calling the doc today because it's not fair to give him this medicine and him have headaches. ... (11 replies)
... That helped me out a bit. When i was on strattera it did make me tired. I have discontinued accutane and strattera and 3 days later i still have dilated pupils. I think concerta works slowly for me so i may need to up the dose of it. ... (3 replies)
... Im 16 and was on strattera for about 2 months.My doctor noticed that I had dilated pupils. I didnt know if it was because of my strattera, or if it was interacting with my acne medication accutane. ... (3 replies)
... (7 replies)
Straterra
Feb 23, 2003
... can't sleep, so I check the posts...I've been reading them, but am now posting myself. Has anyone had the following side effects? We are only on the 10th day of Strattera. sleepiness so bad sent home from school 3 times...going from "normal-seeming" to severe sleepiness to hyper in same day...slight stuttering...dilated pupils...complaining of a panic or trapped... (152 replies)




Pages: 1

All times are GMT -7. The time now is 07:45 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!